# SDR SWAA2021110527535

- Difficulty date: October 6, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE TRANSITION ANGLE RIGHT SIDE HAS CORROSION AROUND NUTPLATE HOLES FROM STA 727D-727E ; AFT CARGO SIDE TRANSITION ANGLE RIGHT SIDE HAS CORROSION AROND NTPLATE HOLES FROM STA 727D- / [01] CORROSION REMOVAL FOUND TO BE OUT OF LIMITS; REMOVAL WAS .010 DEEP; OUT OF LIMITS PER SRM 53-00-53-1A-1.; [02] CORROSION FOUND TO BE OUT OF LIMITS; REMOVED.010; OUT OF LIMITS PER SRM 53-00-53-1A-1. REPLACING R/H TRANSITION ANGLE FROM BS 727-767 ON TTG8Q006TA4X.
